Title: Reliability appraisal for consecutive-k-out-of-n:F system of non-identical components with intuitionistic fuzzy set

Authors: Akshay Kumar; S.B. Singh; Mangey Ram

Addresses: Department of Mathematics, Statistics and Computer Science, G.B. Pant University of Agriculture and Technology, Pantnagar, Uttarakhand, India ' Department of Mathematics, Statistics and Computer Science, G.B. Pant University of Agriculture and Technology, Pantnagar, Uttarakhand, India ' Department of Mathematics, Graphic Era University, Dehradun, India

Abstract: In this paper, the reliability of a linear (circular) consecutive k-out-of-n: F system of non-identical elements have been obtained with the help of intuitionistic fuzzy concept and Weibull lifetime distribution. The calculation of parameters of the Weibull distribution is presented by intuitionistic triangular fuzzy numbers. The Markov chain technique is employed to compute the reliability of the transition state of the system. A numerical example is also illustrated for demonstrating the reliability of the system.

Keywords: linear (circular) (k, n:F) system; reliability; Weibull distribution; intuitionistic fuzzy numbers.

DOI: 10.1504/IJOR.2019.103123

International Journal of Operational Research, 2019 Vol.36 No.3, pp.362 - 374

Received: 02 Dec 2015
Accepted: 26 Nov 2016

Published online: 17 Oct 2019 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article